# SDR YENA2023040400326

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 64,699 hours, 22,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 DOOR STOP FITTING 7 LH SIDE HOLE Ñ1 INBOA RD UPPER SIDE AT FWD GALLEY AREA (1 EA); REF AEROMAN WO 2023-4/1 NR 2023-132053. REMOVED AND REPLACED INTERCOSTAL FITTING LOC. ON FRAME 16 DOOR STOP FITTING 7 LH SIDE IAW A320 SRM  51-42-11 AND DWG D53112300. SEE WO 1199816 & AEROMAN N/R FOR DETAILED CORRECTIVE ACTION. NO DEFECTS NOTED A/C OK FOR SERVICE.
